MAUDE Adverse Event Report: Philips Image Guided Therapy Corporation AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating; Catheter, PTCA, Cutting/Scoring

Philips Image Guided Therapy Corporation AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating; Catheter, PTCA, Cutting/Scoring
Model Number 2200-3015-B
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt catheter was used for a therapeutic coronary procedure in the lad.During use, the catheter got stuck, and had to pull together with the guidewire and guide catheter.The procedure was completed with a regular balloon.No patient injury reported.During device analysis, a detached scoring element was observed.This product problem is being submitted due to the removal as a system and detached scoring element; potential for harm.
 
Additional Manufacturer Narrative
Block a2-a6: the patient's dob or age at time of event, gender, sex, weight, ethnicity, and race are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block h3: the angiosculpt catheter was returned without the concomitant devices (guidewire, guide catheter).Visual inspection found the scoring element detached from the intermediate bond and pulled distally over the distal tip but remained intact to the device.The distal bond was damaged, and the distal shaft and core wire were kinked.The balloon appeared deflated; however, the balloon did not appear to rewrap.During functional testing, a laboratory 0.014" guidewire was inserted through the distal tip but was unable to pass through the exit port due to occlusion.The laboratory guide wire was then inserted through the proximal end of the guide wire lumen; however, still unable to pass through.A flattened guidewire lumen was noted near the proximal end.Block h6: the root cause of the device getting stuck could not be established.However, based on the device analysis, the damaged scoring element may be due to a balloon rewrap issue (affecting balloon profile), and during removal, may have damaged the intermediate bond; resulting in the scoring element being pulled distally with some degree of force.Additionally, the device history record (dhr) was reviewed, and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
AngioSculpt Evo RX PTCA scoring balloon catheter with hydrophilic coating
Common Device Name
Catheter, PTCA, Cutting/Scoring
Manufacturer (Section D)
Philips Image Guided Therapy Corporation
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
Philips Image Guided Therapy Corporation
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
+1(510)933-4541
MDR Report Key50876933
Report Number3005462046-2026-00064
Device Sequence Number13447585
Product Code NWX
UDI-Device Identifier00813132026899
UDI-Public(01)00813132026899(11)260109(17)290109(10)0303673748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3015-B
Device Catalogue Number2200-3015-B
Device Lot Number0303673748
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F Introducer Sheath, Unk Mfg; Medtronic: EBU Guide Catheter, Unk Size; Terumo: Runthrough Guidewire, Unk Size
Patient SexUnknown